A review of adverse cutaneous drug reactions resulting from the use of interferon and ribavirin, Pulsus Group Inc
CANADIAN JOURNAL OF GASTROENTEROLOGY & HEPATOLOGY
The Canadian Association of Gastroenterology (CAG) Canadian Association for the Study of the Liver (CASL)

Abstract

Note: (Optional)

Citation Builder

  •  
Return to Table of Contents
 
Review October 2009, Volume 23 Issue 10: 677-683
 

A review of adverse cutaneous drug reactions resulting from the use of interferon and ribavirin

N Mistry | J Shapero | RI Crawford

Drug-induced cutaneous eruptions are named among the most common side effects of many medications. Thus, cutaneous drug eruptions are a common cause of morbidity and mortality, especially in hospital settings. The present article reviews different presentations of druginduced cutaneous eruptions, with a focus on eruptions reported secondary to the use of interferon and ribavirin. Presentations include injection site reactions, psoriasis, eczematous drug reactions, alopecia, sarcoidosis, lupus, fixed drug eruptions, pigmentary changes and lichenoid eruptions. Also reviewed are findings regarding life-threatening systemic drug reactions.

Cutaneous | Drug | Eruption | Interferon | Ribavirin
   Français   
          
Click to download PDF Reader
 
 




Copyright © Pulsus Group Inc.